# SDR CA971216066

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066437
- Condition: Bubbled
- Location: Pilot Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SIDE WINDOW FOUND BUBBLED ON THE EDGE OF THE WINDSHIELD.
